# SDR UALA2010091003352

- Difficulty date: September 9, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 32,971 hours, 8,319 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Washer
- Condition: Corroded
- Location: Rt Overwing Slid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE COMPARTMENT FWD DOOR LATCH ACTUATOR PIVOT LINK JUST FWD OF ACTUATOR, CORRODED AT ROD END.  REMOVED SURFACE CORROSION AND REPLACED WASHER.
